Next Article in Journal
Identification of Green, Oolong and Black Teas in China via Wavelet Packet Entropy and Fuzzy Support Vector Machine
Next Article in Special Issue
Thermal BEC Black Holes
Previous Article in Journal
Shannon Entropy-Based Wavelet Transform Method for Autonomous Coherent Structure Identification in Fluid Flow Field Data
Previous Article in Special Issue
Viscosity-Induced Crossing of the Phantom Barrier
Article Menu

Export Article

Open AccessArticle
Entropy 2015, 17(10), 6643-6662; doi:10.3390/e17106643

Modified Gravity Models Admitting Second Order Equations of Motion

1
Department of Physics, Trento University, Via Sommarive 14, 38123 Trento, Italy
2
Trento Institute for Fundamental Physics and Applications (TIFPA), Istituzione Nazionale di FisicaNucleare (INFN) Center, Via Sommarive 14, 38123 Trento, Italy
*
Author to whom correspondence should be addressed.
Academic Editor: Remo Garattini
Received: 26 August 2015 / Revised: 17 September 2015 / Accepted: 21 September 2015 / Published: 25 September 2015
(This article belongs to the Special Issue Entropy in Quantum Gravity and Quantum Cosmology)
View Full-Text   |   Download PDF [281 KB, uploaded 25 September 2015]

Abstract

The aim of this paper is to find higher order geometrical corrections to the Einstein–Hilbert action that can lead only to second order equations of motion. The metric formalism is used, and static spherically-symmetric and Friedmann–Lemaître space-times are considered, in four dimensions. The Fulling, King, Wybourne and Cummings (FKWC) basis is introduced in order to consider all of the possible invariant scalars, and both polynomial and non-polynomial gravities are investigated. View Full-Text
Keywords: modified gravities; non-polynomial gravities; higher order corrections; regular cosmological solutions; FLRW space-times, static spherically-symmetric space-times modified gravities; non-polynomial gravities; higher order corrections; regular cosmological solutions; FLRW space-times, static spherically-symmetric space-times
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Colléaux, A.; Zerbini, S. Modified Gravity Models Admitting Second Order Equations of Motion. Entropy 2015, 17, 6643-6662.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Entropy EISSN 1099-4300 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top